# SDR DALA2020110903632

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON STRINGER FLOOR SUPPORTS LBL/RBL 2.90, LBL/RBL 7.55, LBL/RBL 16.10 AND LBL 10.45 BETWEEN STA 1460 TO STA 1480 AT AFT CARGO COMPARTMENT.  REPAIRED PER SRM.
